Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Plane Frobenius sandwiches


Author: R. Ganong
Journal: Proc. Amer. Math. Soc. 84 (1982), 474-478
MSC: Primary 13F20; Secondary 13J05, 14H45
DOI: https://doi.org/10.1090/S0002-9939-1982-0643732-1
MathSciNet review: 643732
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose the total Frobenius of an affine plane factors through a plane. Then the factorization is just the composite of relative Frobeniuses with respect to suitable coordinate axes.


References [Enhancements On Off] (What's this?)

  • [1] S. S. Abhyankar, Lectures on expansion techniques in algebraic geometry (Notes by B. Singh), Tata Lecture Notes 57, Tata Inst. of Fundamental Research, Bombay, 1977. MR 542446 (80m:14016)
  • [2] S. S. Abhyankar and T. T. Moh, Newton-Puiseux expansion and generalized Tschirnhausen transformation, J. Reine Angew. Math. 260 (1973), 47-83; 261 (1973), 29-54. MR 0337955 (49:2724)
  • [3] R. Ganong, On plane curves with one place at infinity, J. Reine Angew. Math. 307/308 (1979), 173-193. MR 534219 (82e:14036)
  • [4] T. T. Moh, On analytic irreducibility at $ \infty $ of a pencil of curves, Proc. Amer. Math. Soc. 44 (1974), 22-24. MR 0357409 (50:9877)
  • [5] -, On characteristic pairs of algebroid plane curves for characteristic $ p$, Academia Sinica 1 (1973), 75-91. MR 0342517 (49:7263)
  • [6] A. N. Rudakov and I. R. Šafarevič, Inseparable morphisms of algebraic surfaces, Math. USSR-Izv. 10 (1976), 1205-1237.
  • [7] P. Russell, Hamburger-Noether expansions and approximate roots of polynomials, Manuscripta Math. 31 (1980), 25-95. MR 576491 (81g:14015)
  • [8] C. S. Seshadri, L'opération de Cartier. Applications, Séminaire C. Chevalley 1958/59, Exposé 6.
  • [9] W. van der Kulk, On polynomial rings in two variables, Nieuw Arch. voor Wisk. (3) 1 (1953), 33-41. MR 0054574 (14:941f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13F20, 13J05, 14H45

Retrieve articles in all journals with MSC: 13F20, 13J05, 14H45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0643732-1
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society